MAUDE Adverse Event Report: DEPUY IRELAND 9616671 GLBL UNITE ANT BODY 135 SZ 14; SHOULDER HUMERAL STEM ACCESSORY

DEPUY IRELAND 9616671 GLBL UNITE ANT BODY 135 SZ 14; SHOULDER HUMERAL STEM ACCESSORY
Catalog Number 110050000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Not Applicable (3189)
Date of Event 03/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain and limited mobility.Doi: (b)(6) 2015; dor: (b)(6) 2018; left shoulder.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLBL UNITE ANT BODY 135 SZ 14
Common Device Name
SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7450715
Report Number1818910-2018-58041
Device Sequence Number16407174
Product Code HSD
UDI-Device Identifier10603295004639
UDI-Public10603295004639
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Catalogue Number110050000
Device Lot Number547170
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2018
Supplement Date Received by Manufacturer06/28/2018
Initial Report FDA Received Date04/23/2018
Supplement Report FDA Received Date06/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight66